Transactions of the Institute of Systems, Control and Information Engineers
Online ISSN : 2185-811X
Print ISSN : 1342-5668
ISSN-L : 1342-5668
Hankel Singular Values of Non-Commensurate Input Delay Systems
I Cheol HWANGYoshito OHTA
Author information
JOURNALS FREE ACCESS

1996 Volume 9 Issue 8 Pages 375-382

Details
Abstract

This paper deals with a problem of computing the Hankel singular values of systems with two-point non-commensurate delays in control. It is explicitly shown that the Gramian can be described as an integral operator with semi-separable kernel function, that is, the sum of a Volterra operator and a finite dimensional one. As a result, the Hankel singular values are computed by solving a transcendental equation.

Information related to the author
© The Institute of Systems, Control and Information Engineers
Previous article Next article
feedback
Top